# SDR ASAA2015100713393

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 29,708 hours, 9,050 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005132
- Condition: Failed
- Location: Nr 1
- Part time: 28,624 hours, 8,589 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1 ENGINE DRIVE LIGHT ILLUMINATED.  RAN CHECKLIST AND DISCONNECTED NR 1 DRIVE.  ACFT GROUNDED.  BITE CHECK OK, NO FUEL FOUND IN OIL.  NO OIL IN SIGHT GLASS, EVIDENCE OF LEAKAGE FROM THE AIR/OIL COOLER IN THE C-DUCT, REF FIM 24-11, TSK 801, STEPS A-F. 4, A. REPLACED NR 1 IDG AND AIR/OIL COOLER.  NO CONTAMINATION FOUND IN REMOVED IDG OIL FILTERS.  1 C/B PULLED/TAGGED AND REST REF MM 24-11-11, 3 A - 3G, 12, MM 24-11-21, 3 A-3 G 3, MM 24-11-11-090-801C3.  IDG OIL SYSTEM STATIC LEAK CHECK OK,  REF MM 24-11-00-700-801.  NR 1 IDG AND AIR/OIL COOLER LEAK AND OPS CK GOOD, REF MM24-11-11, MM24-11-21, AND MM24-11-00.
